Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 76, NWS Fort Worth, TX

May 19, 2015Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this tornado warning at May 19, 2015, 7:37 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2015, 7:37 PM CDT (00:37 UTC)
Expired
May 19, 2015, 8:00 PM CDT
In force
23 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:45 PM CDTTORNADO10 Ne Mineral Wells, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 5:56 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WFUS54 KFWD 200037
TORFWD
TXC363-367-200100-
/O.NEW.KFWD.TO.W.0076.150520T0037Z-150520T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 PM CDT
    
* AT 736 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MINERAL WELLS STATE PARK...OR OVER MINERAL
  WELLS...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...LAW ENFORCEMENT REPORTED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  POOLVILLE AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3300 9797 3300 9782 3295 9767 3281 9765
      3275 9816 3289 9820
TIME...MOT...LOC 0036Z 250DEG 30KT 3282 9804 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AJS
1 follow-up statement
139 
WWUS54 KFWD 200048
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT TUE MAY 19 2015

TXC363-367-200100-
/O.CON.KFWD.TO.W.0076.000000T0000Z-150520T0100Z/
PARKER TX-PALO PINTO TX-
748 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN PARKER AND EAST CENTRAL PALO PINTO COUNTIES...
    
AT 747 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR MINERAL WELLS
...MOVING NORTHEAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND TWO INCH HAIL. 

SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  POOLVILLE AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3280 9812 3291 9816 3300 9797 3300 9782
      3288 9777
TIME...MOT...LOC 0047Z 235DEG 25KT 3291 9805 

TORNADO...OBSERVED
HAIL...2.00IN

$$

AJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 6:51 PM CDT, 46 minutes earlier.

Area forecast discussion, May 19, 6:51 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT TUE MAY 19 2015

.AVIATION...
SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS
SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER
EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE
MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX
TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF
THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE
ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY
NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF
CURRENT CONVECTION HOLDS TOGETHER.

OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND
EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST
SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS
ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA
AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE
METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT
OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE
METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF
WACO THROUGH 12Z.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT TUE MAY 19 2015/
DUE TO PERSISTENT LOW CLOUDS...AFTERNOON TEMPERATURES ARE
GENERALLY COOLER THAN 24 HOURS EARLIER. BUT WITH DEW POINTS AROUND
70F AND LITTLE TO NO INHIBITION...CONVECTIVE CELLS HAVE DEVELOPED
ACROSS NORTH AND CENTRAL TEXAS IN SIMILAR FASHION. MLCAPE VALUES
HAVE SOARED ABOVE 2000J/KG IN MANY AREAS SOUTH OF THE I-20
CORRIDOR...WITH VALUES APPROACHING 2500J/KG IN FAR SOUTHERN ZONES
WHERE TEMPS HAVE REACHED THE MID 80S. PW VALUES NEARLY 2 INCHES IN
THESE AREAS WILL ASSURE CONSIDERABLE PRECIP LOADING IN STRONG
UPDRAFTS. DESPITE MORE PROGRESSIVE MOVEMENT TODAY...THIS SHOULD
RESULT IN A FEW DOWNBURSTS...A SUBSET OF WHICH MAY REACH SEVERE
LIMITS AT THE SURFACE. SPEED SHEAR IS RATHER ORDINARY...BUT THE
DIRECTIONAL SHEAR IN THE LOWEST 3KM IS SUFFICIENT TO ROTATE THESE
STRONG UPDRAFTS. IN HIGH-INSTABILITY ENVIRONMENTS...TORNADOES CAN
OCCUR WITH THESE MINI-SUPERCELLS. ALTHOUGH THE LOW-LEVEL FLOW
REMAINS WEAK...IT HAS RECOVERED ENOUGH TO PREVENT THE SLOW-MOVING
MEANDERING STORMS WE ENCOUNTERED ON MONDAY. NONETHELESS...THE
FLOOD THREAT WILL CONTINUE WITH HIGH PRECIPITATION EFFICIENCY AND
SATURATED SOILS. CREEKS AND STREAMS...AS WELL AS MAIN-STEM
RIVERS...REMAIN PRONE TO FLOOD.

NORTH OF I-20...TEMPERATURES ARE STRUGGLING TO REACH 80 DEGREES.
THIS IS LIMITING INSTABILITY TO VALUES UNDER 1500J/KG. BUT IN
FAR NORTHERN ZONES...WHERE A PASSING SHORTWAVE WILL ENHANCE THE
FORCING ALOFT...DEEP SURFACE-BASED CONVECTION WILL OCCUR. THOUGH
STILL IN THE WARM SECTOR...THESE CELLS WILL BE CLOSER TO A FRONTAL
BOUNDARY...WHICH WILL BACK THE SURFACE WINDS...ENHANCING THE
TORNADO THREAT. AT THIS TIME...ONLY MONTAGUE AND COOKE ARE
INCLUDED IN A TORNADO WATCH THAT CONTINUES THROUGH 9 PM.

MUCH OF THIS CONVECTION IS DIURNALLY DRIVEN AND WILL DISSIPATE
WITH THE LOSS OF DAYTIME HEATING. THE BULK OF THE ACTIVITY
OVERNIGHT WILL BE NORTH OF THE I-20 CORRIDOR...ASSOCIATED WITH THE
TRANSITING SHORTWAVE ENERGY. THE SEVERE POTENTIAL WILL DIMINISH...
BUT THE THREAT OF HEAVY RAIN WILL PERSIST.

DESPITE SOME SUBSIDENCE AND SHORTWAVE RIDGING ON WEDNESDAY...THE
EXITING SHORTWAVE TROUGH WILL HELP DRAG THE FRONTAL BOUNDARY INTO
THE I-20/I-30 CORRIDORS AT PEAK HEATING WEDNESDAY AFTERNOON.
SEVERE STORMS WILL BE POSSIBLE ALONG THE BOUNDARY...BUT THEIR
DURATION WILL DEPEND ON THE SPEED OF THE FRONT AND THE EXTENT OF
THE CONVECTION DEVELOPING A SOUTHWARD-MOVING COLD POOL THAT COULD
LIMIT THE LIFESPAN OF INDIVIDUAL UPDRAFTS. HOWEVER...STORM MOTION
NEARLY PARALLEL TO THE BOUNDARY COULD PROLONG ROTATING UPDRAFTS
SUFFICIENTLY FOR A FEW TORNADOES. THEN AGAIN...IF TOO MANY
UPDRAFTS ARE COMPETING...TRAINING ALONG THE BOUNDARY AND A
RESULTING FLOOD THREAT MAY BE THE PRIMARY HAZARD.

DEPENDING ON THE EXTENT OF THE WEDNESDAY CONVECTIVE ACTIVITY...THE
FRONT MAY PASS THROUGH THE ENTIRE CWA. EVEN THOUGH DEW POINTS WILL
BE REDUCED IN THE POSTFRONTAL AIR ON THURSDAY...OVERRUNNING 850MB
MOISTURE AND RENEWED SOUTHWEST FLOW ALOFT SHOULD PREVENT A BREAK
IN THE WET PATTERN. RAIN CHANCES WILL STEADILY INCREASE INTO THE
HOLIDAY WEEKEND...LIKELY DISRUPTING OUTDOOR ACTIVITIES. IT STILL
APPEARS THE MAIN EVENT WILL BE SATURDAY NIGHT INTO SUNDAY...WHEN A
POTENT SHORTWAVE TRACKS THROUGH NORTH AND CENTRAL TEXAS. GUIDANCE
REMAINS IN GOOD AGREEMENT WITH THE POSITION AND TIMING...THOUGH
THIS FAR OUT...THERE ARE UNSURPRISINGLY SOME DIFFERENCES IN
STRENGTH. WITH THE CURRENT PROJECTED TIMING...THE MAIN CONCERN
WOULD BE WIDESPREAD RAINFALL AND FLOODING.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  83  61  74  62 /  60  50  50  40  40
WACO, TX              71  85  65  77  63 /  30  20  50  40  40
PARIS, TX             68  80  60  74  59 /  50  50  50  40  30
DENTON, TX            69  81  59  71  60 /  60  50  50  40  40
MCKINNEY, TX          69  81  60  74  60 /  60  50  50  40  30
DALLAS, TX            70  84  62  74  63 /  50  50  50  40  40
TERRELL, TX           70  83  63  77  62 /  40  40  50  40  30
CORSICANA, TX         70  84  65  77  64 /  30  30  50  40  30
TEMPLE, TX            69  84  67  78  64 /  20  20  40  40  40
MINERAL WELLS, TX     68  81  59  71  60 /  50  50  50  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR TXZ091-
100>102-115-116.

&&
Hazardous weather outlook, May 19, 4:00 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT TUE MAY 19 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
400 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW
STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH
HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN
ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING.

LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A
FLOODING PROBLEM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS
WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL
BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY
RAIN AND FLOODING.

SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH
MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A
LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.

In the hours before

Local storm report, May 19, 6:36 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             15 NNW JACKSBORO        33.42N  98.27W
05/19/2015  E4.00 INCH       JACK               TX   TRAINED SPOTTER
Local storm report, May 19, 6:37 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          2 NE PALO PINTO         32.79N  98.28W
05/19/2015                   PALO PINTO         TX   EMERGENCY MNGR
Local storm report, May 19, 6:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             2 W GRAHAM              33.10N  98.63W
05/19/2015  E1.25 INCH       YOUNG              TX   PUBLIC
Local storm report, May 19, 7:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             1 NE MINERAL WELLS      32.81N  98.09W
05/19/2015  E1.75 INCH       PALO PINTO         TX   TRAINED SPOTTER

            GOLFBALL HAIL ON NE SIDE OF MINERAL WELLS
Local storm report, May 19, 7:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TORNADO          2 W MINERAL WELLS       32.80N  98.13W
05/19/2015                   PALO PINTO         TX   EMERGENCY MNGR

            TORNADO CROSSED HWY 180
Local storm report, May 19, 7:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TORNADO          MINERAL WELLS           32.80N  98.10W
05/19/2015                   PALO PINTO         TX   EMERGENCY MNGR

            TORNADO ON 180 AT THE POLICE DEPT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
May 19, 7:11 PM CDTTornado WarningFWDPalo Pinto34 min
May 19, 7:24 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker34 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningFWDJack, Young63 min
May 19, 7:48 PM CDTTornado WarningFWDJack27 min
May 19, 7:52 PM CDTFlash Flood WarningFWDJack, Young3 hr
May 19, 7:57 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise33 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningFWDYoung46 min
May 19, 8:14 PM CDTTornado WarningFWDJack31 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningFWDJack, Young63 min
May 19, 9:02 PM CDTSpecial Weather StatementFWDErath43 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningFWDWise54 min
May 19, 9:15 PM CDTSevere Thunderstorm WarningFWDEastland, Erath45 min
May 19, 9:15 PM CDTTornado WarningFWDJack, Wise30 min
May 19, 9:20 PM CDTFlash Flood WarningFWDJack3 hr
May 19, 9:42 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDWise33 min
May 19, 9:43 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 19, 9:56 PM CDTSevere Thunderstorm WarningFWDErath24 min
May 19, 10:08 PM CDTTornado WarningFWDWise37 min
May 19, 10:17 PM CDTAreal Flood AdvisoryFWDWise118 min
May 19, 10:40 PM CDTAreal Flood WarningFWDJack3 hr
May 19, 10:40 PM CDTTornado WarningFWDWise35 min
May 19, 10:43 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 19, 10:56 PM CDTFlash Flood WarningFWDDenton, Wise3 hr
May 19, 10:59 PM CDTSevere Thunderstorm WarningFWDDenton61 min
May 19, 11:09 PM CDTTornado WarningFWDDenton36 min
May 19, 11:24 PM CDTRiver Flood WarningFWDJack4 days
May 19, 11:56 PM CDTTornado WarningFWDDenton34 min
May 20, 12:13 AM CDTAreal Flood WarningFWDJack3 hr
May 20, 12:25 AM CDTSpecial Weather StatementFWDDenton50 min
May 20, 12:35 AM CDTRiver Flood WarningFWDWise58 hr
May 20, 12:39 AM CDTAreal Flood AdvisoryFWDCooke3 hr
May 20, 12:47 AM CDTFlash Flood WarningFWDCooke3 hr
May 20, 12:56 AM CDTSpecial Weather StatementFWDCooke49 min
May 20, 1:06 AM CDTSevere Thunderstorm WarningFWDMontague54 min
May 20, 1:22 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 20, 1:49 AM CDTSpecial Weather StatementFWDCooke56 min
May 20, 1:51 AM CDTFlash Flood WarningFWDCooke, Montague6 hr
May 20, 2:09 AM CDTRiver Flood WarningFWDDenton17 hr
May 20, 2:09 AM CDTRiver Flood WarningFWDDenton8 days
May 20, 2:21 AM CDTAreal Flood WarningFWDJack, Wise3 hr
May 20, 2:57 AM CDTFlash Flood WarningFWDGrayson4 hr
May 20, 3:17 AM CDTFlash Flood WarningFWDDenton, Jack, Wise6 hr
May 20, 4:17 AM CDTFlash Flood WarningFWDFannin, Lamar4 hr
May 20, 4:56 AM CDTAreal Flood AdvisoryFWDYoung3 hr
May 20, 5:02 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 20, 5:42 AM CDTRiver Flood WarningFWDCooke19 hr
May 20, 5:42 AM CDTRiver Flood WarningFWDCollin34 hr
May 20, 5:53 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt3 hr
May 20, 6:28 AM CDTSpecial Weather StatementFWDPalo Pinto47 min
May 20, 6:56 AM CDTAreal Flood WarningFWDGrayson3 hr
May 20, 7:43 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
May 20, 8:00 AM CDTAreal Flood AdvisoryFWDFannin, Lamar3 hr
May 20, 8:15 AM CDTRiver Flood WarningFWDHunt43 hr
May 20, 8:15 AM CDTRiver Flood WarningFWDHunt, Rockwall32 hr
May 20, 11:04 AM CDTAreal Flood WarningFWDCooke, Montague6 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.